Unbounded Components in the Solution Sets of Strictly Quasiconcave Vector Maximization Problems
- 59 Downloads
Let (P) denote the vector maximization problem
where the objective functions f i are strictly quasiconcave and continuous on the feasible domain D, which is a closed and convex subset of R n . We prove that if the efficient solution set E(P) of (P) is closed, disconnected, and it has finitely many (connected) components, then all the components are unbounded. A similar fact is also valid for the weakly efficient solution set E w (P) of (P). Especially, if f i (i=1,...,m) are linear fractional functions and D is a polyhedral convex set, then each component of E w (P) must be unbounded whenever E w (P) is disconnected. From the results and a result of Choo and Atkins [J. Optim. Theory Appl. 36, 203–220 (1982.)] it follows that the number of components in the efficient solution set of a bicriteria linear fractional vector optimization problem cannot exceed the number of unbounded pseudo-faces of D.
KeywordsStrictly quasiconcave vector maximization problem Efficient solution set Weakly efficient solution set Unbounded component compactification procedure
2000 Mathematics Subject Classifications90C29 90C26
Unable to display preview. Download preview PDF.
- Hoa T.N., Phuong T.D., Yen N.D. (2005a). Linear fractional vector optimization problems with many components in the solution sets. J. Ind. Manage. Optim. 1: 477–486Google Scholar
- Hoa T.N., Phuong T.D., Yen N.D. (2005b). On the parametric affine variational inequality approach to linear fractional vector optimization problems. Vietnam J. Math. 33: 477–489Google Scholar
- Huy N.Q., Yen N.D. (2004). Remarks on a conjecture of J. Benoist. Nonlinear Anal. Forum 9: 109–117Google Scholar
- Luc D.T. (1989). Theory of Vector Optimization, Lecture Notes in Economics and Mathematical Systems, vol. 319. Springer-Verlag, BerlinGoogle Scholar
- Schaible S. (1983). Bicriteria quasiconcave programs. Cahiers du Centre d’Etudes de Recherche Opérationnelle 25: 93–101Google Scholar
- Yen N.D., Phuong T.D. (2000). Connectedness and stability of the solution sets in linear fractional vector optimization problems. In: Giannessi F. (eds) Vector Variational Inequalities and Vector Equilibria. Kluwer Academic Publishers, Dordrecht, pp. 479–489Google Scholar
© Springer Science+Business Media, Inc. 2006